Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The equivalence of Bell's inequality and the Nash inequality in a quantum game-theoretic setting
Author: Iqbal, A.
Chappell, J.
Abbott, D.
Citation: Physics Letters A: General Physics, Nonlinear Science, Statistical Physics, Atomic, Molecular and Cluster Physics, Plasma and Fluid Physics, Condensed Matter, Cross-disciplinary Physics, Biological Physics, Nanosciences, Quantum Physics, 2018; 382(40):2908-2913
Publisher: Elsevier
Issue Date: 2018
ISSN: 0375-9601
Statement of
Azhar Iqbal, James M.Chappell, Derek Abbott
Abstract: Not Available
Keywords: Quantum games
EPR experiment
Nash equilibrium
Bell’s inequality
Rights: ©2018 Elsevier B.V. All rights reserved
DOI: 10.1016/j.physleta.2018.08.011
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_115057.pdfAccepted version416.54 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.